Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am happy to help you with this.
It is often the case that a medication like Effexor XR can lose their therapeutic effect and therefore increases are indicated and can be monitored safely.
The Maximum dosage for Effexor XR is 225 mg per day so it appears from what you have written that your medication lost its metabolic effect at 75 mg and your Doctor has appropriately raised the dosage to accommodate this.
The increased dosage should help and you should start to recognize change in a week or 2
Detail on this medication can be found here:
Are there any other questions that I can help with today?
It is not a hoax or a scam and you are assure that the information is correct and if you the link is provided for your additional information.
You should start to feel the change in the next week or so and as you know this is a very good medication and it is not uncommon for people to experience this effect.
I hope that you start to feel better soon. Again, I reassure you that this site is designed for your protection and if you have any questions you can contact customer service.
I am glad you asked- as there are many Hoaxes online.
Here is a link that explains our security:
If you have further questions for me, please ask as I am happy to help.
Kindest regards, Bill
You will have a complete copy of this chat in your email for further review.
Always feel free to reach out to me - I am happy to help.
I appreciate your Positive Rating as it is the only way I receive Credit for my time